# SDR USAA960771

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 947-986
- Part time: 35,743 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK, VISUAL INSPECTION FOUND CORROSION 1 INCH BY 40 INCH Z-ANGLE LEFT SIDE STA 947 TO STA 986.  INSTALLED REPAIR AT FORWARD SECTION OF UPPER FLANGE.  REMAINDER OF CORROSION WAS MINOR, REPAIRED PER SRM 53-40-3.  CORROSION TASK NR:  C53-107-02.  CORROSION LEVEL:  2.  (X)
